# SDR CALA2015033000219

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N63820
- Make and model: Boeing 737924ER
- Aircraft serial: 43534
- Aircraft time: 3,220 hours, 1,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143A3237
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER FUSELAGE VHF COM 3 ANTENNA EXTERIOR DOUBLER OUTER SKIN DENTED AFT END 2 EA FASTENERS SHEARED OFF.  REPAIRED VHF ANTENNA SKIN IAW ECRA 5330-05120 SEE ATTACHED FORM 44.0008.  PLACED ON DIP, ACCOMPLISHED PERMANENT REPAIR ON OR BEFORE 50,000 FLIGHT CYCLES PLANNING TO CONTACT ENG AFTER 48,00 FLIGHT CYCLES & BEFORE 49,000 FLIGHT CYCLES IAW ECRA 5330-05120.
